# SDR DALA2024123112100

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION FLOOR BEAM -Y765 BETWEEN FR66 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765, BRACKET AND FASTENERS LOC. BTW. FR66 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42- 11. (0736571)
